Viewing 0 reply threads
  • Author
    Posts
    • #14021
      Suzanne Frank
      Participant

      Has anyone experienced severe belly pain and vomiting from the Trikafta?
      My son has been takin it since Friday, early Sunday started with burning in the center of his abdomen, thought it was heartburn and treated as such but it has progressed to the point where he can only eat a few bites of food and the pain is almost constant, he gets some relief with Bentyl. Docs say hang in there, it will get better and is “worth it”…not convinced since he’s losing weight. Anyone else have this? Did it pass?

Viewing 0 reply threads
  • You must be logged in to reply to this topic.
Copyright © 2017-2019 All rights reserved.

©2019 KLEO Template a premium and multipurpose theme from Seventh Queen

CONTACT US

We're not around right now. But you can send us an email and we'll get back to you, asap.

Sending
or

Log in with your credentials

or    

Forgot your details?

or

Create Account